# SDR SWAA2021110137657

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 56,743 hours, 33,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

311AL EXTERIOR ACCESS DOOR CORROSION NOTED ON INNER LIP OF FWD UPPER CORNER OF DOOR MEASURING 4' IN LENGTH.   ALL WORK FOR THIS REPAIR ACCOMPLISHED ON TTG8Q00712D9 REF EA 21-153-3210 INSPECTION VERIFIED. AUDIT CW
